# SDR GLBA20090828G

- Difficulty date: August 26, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 26,787 hours, 32,656 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MAINTENANCE A CRACK 2.9 INCHES WAS FOUND ON THE BELLY SKIN AT F.S. 303.25 2 INCHES INBOARD FROM RIGHT HAND EDGE OF BELLY SKIN PANEL.  REPAIRED THE AFFECTED AREA AT F.S. 243.25 AND CUT  AND SPLICED THE STRINGER IAW EO 09-1900-53-014. RII INSPECTION COMPLIED WITH I.A.W. E.O. 09-1900-53-014. INSPECTION SATISFACTORY
